# SDR ASAA2022042338093

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 50,186 hours, 14,901 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16FVNG
- Condition: Failed
- Location: E/E Rack E8
- Part time: 54,705 hours, 16,098 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO SIDE TONE ON HF 2. RECEPTION IS WORKING NORMALLY, BUT CANNOT TRANSMIT. GROUNDED - YES. REMOVED & REPLACED #2 HF TRANSCEIVER. OPS CHECK NORMAL B737-800 AMM 23-11-21.
